Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 141, NWS Wilmington, OH

July 15, 2016Adams County, Pike County, Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 15, 2016, 6:02 PM EDT for Adams County, Pike County, Scioto County, Ohio. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2016, 6:02 PM EDT (22:02 UTC)
Expired
Jul 15, 2016, 6:30 PM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, OH, Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 69 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

297 
WUUS51 KILN 152202
SVRILN
OHC001-131-145-152230-
/O.NEW.KILN.SV.W.0141.160715T2202Z-160715T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN PIKE COUNTY IN SOUTHWESTERN OHIO...
  NORTHEASTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 630 PM EDT.

* AT 602 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEEBLES...
  MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEEBLES...RARDEN...OTWAY...LADD...LOCUST GROVE...MOUNT JOY...
  BEAR CREEK...POPLAR GROVE AND SMOKY CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3894 8347 3906 8337 3899 8301 3881 8317
TIME...MOT...LOC 2202Z 298DEG 24KT 3899 8334 

HAIL...<.75IN
WIND...60MPH
 
$$

NOVAK
3 follow-up statements
413 
WWUS51 KILN 152212
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EDT FRI JUL 15 2016

OHC001-131-145-152230-
/O.CON.KILN.SV.W.0141.000000T0000Z-160715T2230Z/
SCIOTO OH-PIKE OH-ADAMS OH-
612 PM EDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN SCIOTO...SOUTHWESTERN PIKE AND NORTHEASTERN ADAMS
COUNTIES...

AT 612 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
PEEBLES...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RARDEN...OTWAY...LADD...BEAR CREEK AND MOUNT JOY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3890 8337 3904 8329 3899 8301 3881 8317
TIME...MOT...LOC 2212Z 298DEG 24KT 3896 8326 

HAIL...0.75IN
WIND...60MPH
 
$$

NOVAK
123 
WWUS51 KILN 152217
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
617 PM EDT FRI JUL 15 2016

OHC001-152227-
/O.CAN.KILN.SV.W.0141.000000T0000Z-160715T2230Z/
ADAMS OH-
617 PM EDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAMS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3885 8327 3893 8327 3903 8320 3899 8301
      3881 8317
TIME...MOT...LOC 2217Z 298DEG 24KT 3894 8322 

$$

OHC131-145-152230-
/O.CON.KILN.SV.W.0141.000000T0000Z-160715T2230Z/
SCIOTO OH-PIKE OH-
617 PM EDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN SCIOTO AND SOUTH CENTRAL PIKE COUNTIES...

AT 617 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
PEEBLES...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RARDEN...OTWAY...LADD...BEAR CREEK AND MOUNT JOY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3885 8327 3893 8327 3903 8320 3899 8301
      3881 8317
TIME...MOT...LOC 2217Z 298DEG 24KT 3894 8322 

HAIL...0.75IN
WIND...60MPH
 
$$

NOVAK
278 
WWUS51 KILN 152221
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT FRI JUL 15 2016

OHC131-145-152230-
/O.EXP.KILN.SV.W.0141.000000T0000Z-160715T2230Z/
SCIOTO OH-PIKE OH-
621 PM EDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCIOTO AND SOUTH
CENTRAL PIKE COUNTIES WILL EXPIRE AT 630 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3885 8327 3893 8327 3903 8320 3899 8301
      3881 8317
TIME...MOT...LOC 2219Z 298DEG 24KT 3894 8322 

$$

NOVAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:52 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 15, 3:52 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
352 PM EDT FRI JUL 15 2016

.SYNOPSIS...
A weak cold front will drift slowly southeast of the Ohio River
tonight. High pressure will build east across the region Saturday
and sunday. A southerly flow will on the back side of the high will
lead to an increase in moisture and the next chance for
thunderstorms Monday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Zonal flow with embedded shortwave tracking through the Great Lakes.
Associated weak surface front to drop south through the region
tonight. This front will encounter moderate instability across far
southern Ohio and northern Kentucky. Expect to see scattered
thunderstorm development along and south of the front across
southern Ohio and Northern Kentucky through the late afternoon.
A few of these storms may contain strong gusty winds. Storms should
come to an end by late evening with the front expected to slip
south of ILN/s fa and into the Tennessee valley overnight.

Expect skies to become mostly clear for a period this
evening/overnight after the front slips south with an increase in
clouds late.  Drier air to advect in allowing temperatures to drop
to lows from the upper 50s northwest to the middle 60s southeast.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Westerly mid level flow veers toward the northwest with surface high
pressure building into the region Saturday. Dirty high pressure with
a good deal of low level moisture in the morning. These clouds will
lift with increasing sunshine during the afternoon. Highs will be a
little cooler than normal with highs ranging from the upper 70s
northwest to the mid 80s southeast.

The flow backs westerly with the surface high shifting to our east
Saturday night. Expect mainly clear skies Saturday night with the
surface high continuing to dominate our weather. Expect lows to
range from the upper 50s northeast to the mid 60s southwest.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
High pressure and dry conditions will be present for Sunday.
Southerly flow will allow for temperatures in the upper 80s to low
90s.  A system will drop down into the area Monday into Monday
night.  Some thunderstorms may reach strong to severe limits with
damaging winds the primary threat.

After the Monday night time frame any precipitation signals have
been weak and subject to model run to run variability.  Due to this
have gone with a dry forecast from Tuesday through Friday.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A cold front will continue to sag slowly south across the region
through this evening. We are starting to see some isolated shower
development along and ahead of the front and this will likely
continue to fill in through mid to late afternoon. Think the best
chance for thunderstorms will remain mainly to the southeast of
the TAF sites in the area of better instability. As a result,
will just keep a VCSH in at the southern TAF sites through the
afternoon hours.

We should then see some partial clearing heading into this evening
as we lose the diurnal heating. In developing low level CAA, think
some of the MVFR cigs currently up across the southern Great
Lakes may work down into our area later tonight. While some drier
surface dewpoints will also push down from the north overnight, it
may be delayed enough to allow for some mvfr BR development
across our southern areas.

VFR conditions will then prevail through the later part of the
TAF period as high pressure builds into the region.

OUTLOOK...Thunderstorms will be possible on Monday and Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Novak
AVIATION...JGL
Hazardous weather outlook, Jul 15, 2:37 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EDT FRI JUL 15 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
161100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-
237 PM EDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY.
SOME OF THE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-161100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
237 PM EDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING. A
FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY.
SOME OF THE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 15, 5:32 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EDT FRI JUL 15 2016

OHZ079-152200-
BROWN OH-
532 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BROWN COUNTY UNTIL 600
PM EDT...

AT 532 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GEORGETOWN...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...DECATUR...RUSSELLVILLE...HAMERSVILLE...
STATE ROUTE 32 AT US ROUTE 62...FINCASTLE...LAKE WAYNOKA...
FEESBURG...REDOAK AND NEW HOPE IN CLARK COUNTY.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3888 8402 3901 8393 3899 8368 3872 8371
TIME...MOT...LOC 2132Z 291DEG 21KT 3894 8394

NOVAK
Special weather statement, Jul 15, 5:38 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT FRI JUL 15 2016

KYZ089-090-094-095-152215-
OWEN KY-CARROLL KY-GRANT KY-GALLATIN KY-
538 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OWEN...EASTERN
CARROLL...GRANT AND WESTERN GALLATIN COUNTIES UNTIL 615 PM EDT...

AT 537 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KENTUCKY
SPEEDWAY...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...DRY RIDGE...OWENTON...KENTUCKY SPEEDWAY...GLENCOE...
SANDERS...CORINTH...SPARTA...INTERSTATE 71 AT US ROUTE 127 AND
INTERSTATE 71 AT MILE MARKER 52.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 50 AND 62.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 145 AND 163.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3856 8501 3857 8503 3874 8502 3876 8452
      3871 8451 3850 8453 3849 8455
TIME...MOT...LOC 2137Z 273DEG 27KT 3865 8493

AR
Special weather statement, Jul 15, 5:42 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EDT FRI JUL 15 2016

OHZ073-080>082-088-152230-
SCIOTO OH-ROSS OH-PIKE OH-HIGHLAND OH-ADAMS OH-
542 PM EDT FRI JUL 15 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SCIOTO...
SOUTHEASTERN ROSS...PIKE...SOUTHEASTERN HIGHLAND AND NORTHERN ADAMS
COUNTIES UNTIL 630 PM EDT...

AT 542 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR BAINBRIDGE TO NEAR WINCHESTER...MOVING EAST AT 30
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WAVERLY...WAVERLY CITY...PIKETON...PEEBLES...SEAMAN...
KINCAID SPRINGS...CYNTHIANA...PIKE LAKE...RARDEN...SINKING SPRING...
RICHMOND DALE...LAKE WHITE...PIKE COUNTY AIRPORT...MAY HILL...
IDAHO...LOCUST GROVE...BUCHANAN...OMEGA...
POPLAR GROVE AND SMOKY CORNERS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3920 8279 3908 8289 3890 8319 3883 8342
      3898 8368 3924 8322
TIME...MOT...LOC 2142Z 271DEG 27KT 3919 8326 3898 8364

NOVAK
Special weather statement, Jul 15, 5:45 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT FRI JUL 15 2016

KYZ097-099-OHZ079-152215-
BRACKEN KY-MASON KY-BROWN OH-
545 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BRACKEN...CENTRAL
MASON AND SOUTHERN BROWN COUNTIES UNTIL 615 PM EDT...

AT 544 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER AUGUSTA...
MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...WASHINGTON...RIPLEY...ABERDEEN...AUGUSTA...LEWISBURG...
BROOKSVILLE...DOVER...HIGGINSPORT...
GERMANTOWN AND AA HIGHWAY AT STATE ROUTE 19.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3869 8410 3877 8406 3877 8405 3880 8405
      3887 8402 3871 8370 3868 8370 3850 8378
TIME...MOT...LOC 2144Z 298DEG 24KT 3877 8404

NOVAK
Special weather statement, Jul 15, 5:50 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT FRI JUL 15 2016

OHZ079-081-152230-
ADAMS OH-BROWN OH-
550 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ADAMS AND EAST
CENTRAL BROWN COUNTIES UNTIL 630 PM EDT...

AT 550 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WINCHESTER...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WEST UNION...MANCHESTER...WINCHESTER...DECATUR...RUSSELLVILLE...
CHERRY FORK...STATE ROUTE 32 AT US ROUTE 62...BENTONVILLE...
LAKE WAYNOKA AND DUNKINSVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3891 8386 3899 8368 3882 8340 3869 8359
      3869 8361
TIME...MOT...LOC 2150Z 298DEG 24KT 3893 8372

NOVAK
Special weather statement, Jul 15, 5:59 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT FRI JUL 15 2016

KYZ094-095-152230-
OWEN KY-GRANT KY-
559 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OWEN AND SOUTH
CENTRAL GRANT COUNTIES UNTIL 630 PM EDT...

AT 559 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHEAST OF OWENTON...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
OWENTON...CORINTH AND HARMONY.

THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 145.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3835 8481 3835 8482 3836 8484 3836 8487
      3854 8485 3850 8453 3849 8456 3844 8462
      3837 8471 3835 8475 3834 8479
TIME...MOT...LOC 2159Z 271DEG 20KT 3843 8478

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:38 PM EDTSpecial Weather StatementILNHamilton37 min
Jul 15, 3:59 PM EDTSpecial Weather StatementILNWarren31 min
Jul 15, 4:20 PM EDTSpecial Weather StatementILNWarren25 min
Jul 15, 4:29 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross31 min
Jul 15, 4:37 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton38 min
Jul 15, 4:45 PM EDTSpecial Weather StatementILNFayette30 min
Jul 15, 4:48 PM EDTSpecial Weather StatementILNClinton27 min
Jul 15, 4:49 PM EDTAreal Flood AdvisoryILNClinton, Highland, Warren3 hr
Jul 15, 4:51 PM EDTSpecial Weather StatementILNHocking24 min
Jul 15, 4:56 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Jul 15, 4:57 PM EDTSpecial Weather StatementILNHighland33 min
Jul 15, 5:04 PM EDTSpecial Weather StatementILNClermont26 min
Jul 15, 5:10 PM EDTSpecial Weather StatementILNBrown35 min
Jul 15, 5:19 PM EDTSevere Thunderstorm WarningILNHighland, Ross26 min
Jul 15, 5:21 PM EDTSpecial Weather StatementILNHighland24 min
Jul 15, 5:27 PM EDTSpecial Weather StatementILNHocking18 min
Jul 15, 5:32 PM EDTSpecial Weather StatementILNBrown28 min
Jul 15, 5:42 PM EDTSpecial Weather StatementILNPike48 min
Jul 15, 5:50 PM EDTSpecial Weather StatementILNAdams40 min
Jul 15, 6:08 PM EDTSpecial Weather StatementILNPike37 min
Jul 15, 6:20 PM EDTSpecial Weather StatementILNScioto40 min
Jul 15, 6:53 PM EDTSpecial Weather StatementILNScioto67 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.